# SDR 96DHL72187C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, BS 760.95 RT SIDE FRAME CRACKED THROUGH INBD FLANGE EXTENDING OUTBD TO OUTER FLANGE.  INSTALLED REPAIR KIT ON CABIN FRAME AT FS 760.95 PER S/B 53-197.
